James L. Heitsch

Professor Emeritus of Mathematics

Mathematics, Statistics, and Computer Science
The University of Illinois at Chicago
851 South Morgan Street (M/C 249)
Chicago, Illinois 60607-7045


Office: 627 Science & Engineering Offices

Department: (312) 996-3041
Fax: (312) 996-1491
Email: heitsch@uic.edu


Recent Papers

A Symbol Calculus for Foliations
(with M.-T. Benameur), to appear Journal of Noncommutative Geometry
 
Abstract   Download
An Interesting Example for Spectral Invariants
(with M.-T. Benameur & Charlotte Wahl), Journal of K-Theory 13 (2014) 305-311.
 
    Download
Leafwise Homotopy Equivalences and Leafwise Sobolov Spaces
(with M.-T. Benameur), Journal of K-Theory 9 (2012) 503-520.
 
Abstract   Download
The Twisted Higher Harmonic Signature for Foliations
(with M.-T. Benameur), Journal of Differential Geometry 87 (2011), 389-468.
 
Abstract   Download Slides  
Minicourse on The Twisted Higher Harmonic Signature for Foliations
 
    Download
The Higher Fixed Point Theorem for Foliations I. Holonomy Invariant Currents
(with M.-T. Benameur), Journal of Functional Analysis 259 (2010), 131-173.
 
Abstract   Download
The Lefschetz Principle, Fixed Point Theory, and Index Theory,
in A Celebration of the Mathematical Legacy of Raoul Bott,
CRM Proceedings and Lecture Notes, Vol. 50, AMS, (2010) 109-123.
 
Abstract   Download
Index Theory and Non-Commutative Geometry, II:
Dirac operators and index bundles (with M.-T. Benameur),
Journal of K-Theory 1 (2008) 305-356.
 
Abstract   Download Slides  
Index Theory and Non-Commutative Geometry, I:
Higher Families Index Theory (with M.-T. Benameur), K-Theory 33 (2004) 151-183
 
Abstract   Download
Coarse Cohomology for Foliations: The General Case,
Illinois J. Math. 46 (2002), 1061-1076
 
Abstract   Download
Riemann-Roch-Grothendieck and Torsion for Foliations,
(with Connor Lazarov), J. Geo. Anal. 12 (2002), 437-468
 
Abstract   Download
Coarse Cohomology for Families (with Steve Hurder),
Illinois J. Math. 45 (2001), 323-360.
 
Abstract   Download
Traces and Invariants for Non-Compact Manifolds,
Foliations: Geometry and Dynamics, Warsaw 2000, World Scientific
 
Abstract   Download
Coarse Sheaf Cohomology for Foliations,
Illinois J. Math. 44 (2000), 860-867.
 
Abstract   Download
Coarse Sheaf Cohomology for Foliations-Corrigendum,
Illinois J. Math. 46 (2002), 1077-1078.
 
    Download
A General Families Index Theorem (with Connor Lazarov),
K-Theory 18 (1999), 181-202.
 
Abstract   Download
Last modified February 14, 2014